# SDR IPXA11167450

- Difficulty date: June 11, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N155UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0841
- Aircraft time: 8,650 hours, 5,323 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, DEFERRAL ITEM D-452781 TEMP REPAIR TO HOLE IN BULK PIT FLOOR AT FR 66 TO FR 67 28 IN LT OF CENTERLINE.  FABRICATED BULK CARGO FLOORBOARD NR161GF IAW EO A300-5320-16407-E, APPENDIX D.
